About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 760918, 8 pages
http://dx.doi.org/10.1155/2012/760918
Research Article

Periodic Solutions for Duffing Type 𝑝 -Laplacian Equation with Multiple Constant Delays

1College of Mathematics and Computer Science, Hunan University of Arts and Science, Changde, Hunan 415000, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 19 November 2011; Accepted 17 January 2012

Academic Editor: Elena Braverman

Copyright © 2012 Hong Zhang and Junxia Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Zhang and Junxia Meng, “Periodic Solutions for Duffing Type -Laplacian Equation with Multiple Constant Delays,” Abstract and Applied Analysis, vol. 2012, Article ID 760918, 8 pages, 2012. doi:10.1155/2012/760918